# SDR SWIA200515100

- Difficulty date: June 4, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N592SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7279
- Aircraft time: 15,730 hours, 13,780 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD EMERGENCY EXIT SIGN AT OVERWING EXITS INOP.  RESECURED LOOSE CONNECTOR.  OPERATIONAL CHECK GOOD IAW AMM SUBTASK 33-51-00-720-801.
